Doctor insights on:
Shame: Shame is a ubiquitous human emotion. According to brene brown phd, it is "the intensely painful feeling or experience of believing we are flawed and therefore unworthy of acceptance and belonging." understanding & caring for ourselves helps lessen the impact of this feeling when it arises. A great book to read: "i thought it was just me (but it isn't)" -- by brene brown phd. ...Read more
Varies...: I wish there was an exact answer to give you; however, all babies are different. The feed can be stopped when the baby is no longer waking up hungry to eat. For some, this is at two months and for others it is closer to 6 months (or even beyond). Feed every 3-4 hours during the day, don't use feedings to lull the baby to sleep during the day, and don't wake them up to feed at night... good luck ...Read more
Do annual check-up: Kids from age 2 to 18 should have annual check-ups. The doctor records annual weight and height increases. To see if growth has stopped, a teen can return for his annual check-up. The doctor can show the teen the growth chart for the past 3 or more years. If the last 2-3 years have the same height, then height growth has stopped. If still gaining a little bit each year, one MAY grow a bit more. ...Read more
It happens sometimes: One can do a home pregnancy test to check for pregnancy. Many women have occasional variation of their mucus discharge, some spotting between periods, a heavier period, a lighter period, a longer or shorter period, or even a missed period. Having one or two of these symptoms doesn’t necessarily mean there is a medical problem, but a visit to one’s doctor is a good idea if symptoms are worrisome. ...Read more
Good idea to taper: While unlikely to be dangerous, it is recommended not to abruptly discontinue medications. Tapering in general will allow for your body to adjust as you come off of a medication. In some cases it can be very dangerous to acutely discontinue, but buspar/buspirone is not one of them. You generally have worse anxiety, mood symptoms, stomach upset, headache, and similar symptoms for a few days. ...Read more
Pills?: Possible if withdrawing or recurrence of original symptoms. Not sure what medicine u r referring to, but please consult your prescribing doctor. ...Read more
Is it about height?: If a teen did not grow any height the past year, his height if final. To appear at one's maximum height, stand up straight and walk gracefully. Feeling self-confident, smiling all day, avoiding slouching (when standing or sitting), avoiding clothes with horizontal stripes, and also choosing the right type of shoes, can help one appear at maximum height. Be engaging, and make normal eye contact. ...Read more
Irregular periods: You'll start having irregular periods for a little while, but this should resolve. You list Yaz (drospirenone and ethinyl estradiol) as a medication. If you switched directly from sprinted to yaz, (drospirenone and ethinyl estradiol) you won't notice much difference. Good luck. ...Read more
Don't just let it go: Recommend Ophthalmology evaluation to determine diagnosis and to formulate treatment plan. ...Read more
Taper off gradually: It is difficult to answer what will happen as we do not know why you were put on it in first place. It is an anti depressant and has many indications. You should discuss with your doctor if you can stop it and since you have been taking it all your life as you say, you have to slowly taper it down before stopping it. Discuss with your doctors if you can come off it. ...Read more
Grow mire: You will most likely keep growing you will most likely have another growth spurt. ...Read more
I took zolofot for a month than stopped bc ileft it somewhere can istart it again igot a new bottle?
Yes, you: May restart the medication.Get a more detailed answer ›
Sir, I have mastuburated several times but I have stopped it now is my sex power will regain or not?
Yes: Typical masturbations are not known to affect sexual power. ...Read more
What to do if I'm 177cm, I was told I have stopped growing. I have a few questions about what I can do?
Please re-ask: Tell us your age and post one specific question per entry. Take care. ...Read more
What to do if I have like 4 patches. It stopped at that much. Will my child have it everywhere or just 4 like me?
Not clear: You don't give enough information about what these 'patches' are. Maybe resubmit your question, with a few more details. ...Read more
If I stopped using minoxidil5% for about 4 days and I used it again will it give me the same result in the end?
Hair Loss Medication: Unfortunately, minoxidil has to be used indefinitely for it to continue working. Restarting it may have a similar result. Young patients may experience hair loss due to genetic factors, but hormone imbalance plays a role in hair loss. See your doctor and ask about measuring estrogen, testosterone, DHT and DHEA levels. Thyroid conditions also affect hair growth or loss. ...Read more
I recently stopped working out about 6 months ago and I have gained a huge amount of body fat is they're anything I can do?
Eat less: And/or resume your work out routine. Unfortunately no magic answer here. ...Read more
I started my periord on the 9 th of this month and stopped on the 14 th 2 days later I spotted again then stopped is that normal?
Yes: This can certainly be normal. You can look up the 10 common causes of spotting and see if any of the others are applicable to you at www. Pinkdischarge. Net. ...Read more
I am using milacare. But I was stopped from 6 days so I loose my fairness can I start again melacare and can I use this perminantly....?
Yes.: Hydroquinone or skin bleaching cream can be used daily with caution of using sunscreen, stopping it if skin irritation occurs, and stopping it immediately if you develop a rash, swelling, hives, wheezing, severe dizziness, or shortness of breath, in which case, call 911. It might be prudent to ask your doctor for an Epi-Pen, just in case. Avoid eyes and nose. Laser Rx's work, too. ...Read more
I was on crutches for 3 weeks or so but stopped 3 weeks ago. Now I have pain in the middle left side of my back that is not going away, why?
Crutches: It sounds like you think the new pain is related to the recent use of crutches. You don't describe the pain with any detail at all. It sounds to me like you should be evaluated. ...Read more
The 1st time I took concrta 18mg it worked great. Then I stopped for a while then took cncrta 18mg again but this time it didn't work. Why?
Right dose?: I assume you are taking Concerta after being diagnosed by knowledgable physician. There is no one standard dose of Concerta for adhd therefore the correct dose for each individual needs to be tailored. I recommend starting low (18 mg) and gradually increasing the dose while monitoring for benefit and side effects. This must be done with a doctors supervision. See a doc who understands adhd. ...Read more
Was on wellbutrinxl150 for a month, stopped for 1.5 weeks, felt spaced out so took again for 2 days, now hwart racing and still a bit spacey.
Need more info:
What was your initial response to Wellbutrin (bupropion) XL? Why did you stop? How did you do the 1.5 weeks you were off Wellbutrin (bupropion) XL? When did you start feeling "spaced out"? Any other symptoms? Are you on any other medications?
Please provide more information and resubmit your question. ...Read more
My growth has stopped since 4 years and I am much worried about it I have already taken medicine but in vain. Pls sugest me some perfect diet.
No diet will help: Genetics are what genetics are. You most likely have stopped growing as a result of your genetics. Are your parents small? There is no diet that will help you grow. Eat a healthy balanced diet. That being said, if there is concern that you stopped growing too soon, see a pediatrician for growth hormone testing. ...Read more